Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 42, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 9, 2005, 7:58 PM CDT for Manitowoc County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2005, 7:58 PM CDT (00:58 UTC)
- Expired
- Jun 9, 2005, 8:32 PM CDT
- In force
- 34 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 48 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 296 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 100058 SVRGRB WIC071-100145- /O.NEW.KGRB.SV.W.0042.050610T0058Z-050610T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 758 PM CDT THU JUN 9 2005 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN * UNTIL 845 PM CDT * AT 756 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM WAS LOCATED NEAR VALDERS...OR ABOUT 11 MILES WEST OF MANITOWOC... AND MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... TAUS...MENCHALVILLE AND BRANCH BY 805 PM... KELLNERSVILLE BY 815 PM... TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4392 8790 4428 8754 4432 8778 4416 8801 $$ KURIMSKI
3 follow-up statements
000 WWUS53 KGRB 100110 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 810 PM CDT THU JUN 9 2005 WIC071-100145- /O.CON.KGRB.SV.W.0042.000000T0000Z-050610T0145Z/ MANITOWOC WI- 810 PM CDT THU JUN 9 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 845 PM CDT FOR MANITOWOC COUNTY... AT 809 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND DAMAGING WINDS. THIS STORM WAS LOCATED NEAR TAUS...OR ABOUT 11 MILES NORTHWEST OF MANITOWOC...MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... KELLNERSVILLE BY 825 PM... ROSECRANS AND FRANCIS CREEK BY 830 PM... MARIBEL BY 835 PM... TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4392 8790 4428 8754 4432 8778 4416 8801 $$ KURIMSKI
000 WWUS53 KGRB 100124 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 825 PM CDT THU JUN 9 2005 WIC071-100145- /O.CON.KGRB.SV.W.0042.000000T0000Z-050610T0145Z/ MANITOWOC WI- 825 PM CDT THU JUN 9 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 845 PM CDT FOR MANITOWOC COUNTY... AT 822 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS. THIS STORM WAS LOCATED NEAR BRANCH...OR ABOUT 9 MILES NORTHWEST OF MANITOWOC...MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... FRANCIS CREEK BY 830 PM... LARRABEE BY 840 PM... MISHICOT BY 845 PM... SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4392 8790 4428 8754 4432 8778 4416 8801 $$ KURIMSKI
000 WWUS53 KGRB 100132 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 832 PM CDT THU JUN 9 2005 WIC071-100142- /O.CAN.KGRB.SV.W.0042.000000T0000Z-050610T0145Z/ MANITOWOC WI- 832 PM CDT THU JUN 9 2005 ...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A SIGNIFICANT THREAT. HOWEVER GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4392 8790 4428 8754 4432 8778 4416 8801 $$ KURIMSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:00 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jun 9, 4:00 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 400 PM CDT THU JUN 9 2005 .SHORT TERM...TONIGHT AND FRIDAY. CONVECTIVE POTENTIAL IS THE MAIN FORECAST CONCERN IN THE SHORT TERM. SURFACE ANALYSIS FROM 21Z HAD A COLD FRONT IN THE WESTERN PART OF THE FORECAST AREA WITH DEW POINTS MAINLY IN THE 50S BEHIND IT. BY 20Z THE FRONT HAD REACHED THE BAY AND FOX VALLEY WITH MID 60S DEW POINTS ALONG AND AHEAD OF IT. 12Z SOUNDINGS SHOWED A SIGNIFICANT CAP...CONVECTIVE TEMPS WERE OVER 90 F...WITH STEEP LAPSE RATES ABOVE. SHOWERS MOVED INTO WESTERN AND CENTRAL WISCONSIN THIS AFTERNOON AS A VORT MOVED OUT OF IOWA...BUT LITTLE RAIN WAS REACHING THE GROUND. NO CG LIGHTNING WAS BEING DETECTED BUT STEEP MID LEVEL LAPSE RATES COULD RESULT IN DEVELOPMENT OF SOME THUNDER. HAVE ADDED A MENTION OF SCATTERED EVENING SHOWERS/THUNDERSTORMS TO ACCOUNT FOR THIS. MODELS WERE SHOWING SOME DIFFERENCES BUT AT LEAST HAD THE SAME GENERAL IDEA OF LIFTING THE LOW IN IOWA...AND ASSOCIATED FRONTAL BOUNDARY...NORTH. THE FRONT SHOULD HANG AROUND THE FA THROUGH FRIDAY...KEEPING A CHANCE OF THUNDERSTORMS IN THE FORECAST. .LONG TERM...FRI NGT THRU NXT THU. MAIN FCST CHALLENGE CONTS TO BE PCPN TRENDS AS SERIES OF BOUNDARIES AND UPPER LEVEL DISTURBANCES TO LINGER AROUND NE WI THRU NXT TUE. STARTING FRI NGT...A PIECE OF SHRTWV ENERGY IS FCST TO MOV INTO THE CNTRL PLAINS AND INTERACT WITH A SLOW MOVG CDFNT TO GENERATE A LRG AREA OF SHWRS/TSTMS ACROSS THE UPR MIDWEST. QSTN IS HOW FAR EAST WL PCPN GET? THE NAM AND NGM FASTER SENDING CDFNT INTO WRN WI THUS HAS QPF OVR MUCH OF WI. UKMET/GFS KEEP FNT FARTHER WEST THUS MINIMIZING PCPN CHCS. PREFER THE LATTER SOLN BASED ON THE FACT THAT CONVECTION ON THE FNT WL SLOW ITS EWD PROGRESS. WL PLACE HIGHER POPS OVR WRN SECTIONS OF THE FCST AREA... BUT LEAVE POPS IN CHC CATEGORY FOR NOW. YET ANOTHER MILD NGT WITH THICKENING CLDS AND SOUTHERLY WNDS. CDFNT EDGES SLOWLY EAST INTO SAT BUT WL HAVE A HARD TIMING MOVG AS A SFC WAVE RIDES N-NE ALONG IT. DYNAMICS AND INSTABILITY TO INCREASE THRU THE DAY...THEREFORE A BETTER CHC OF SEEING TSTMS BREAK OUT. WL LWR TEMPS A COUPLE OF DEGS OVR SRN SECTIONS OF THE FCST AREA DUE TO CLDS. EXPECT TEMPS TO BE PRETTY UNIFORM ACROSS ALL OF NE WI. SFC WAVE TO PUSH NE THRU WI SAT NGT WHILE CDFNT STALL ACROSS WRN WI AS NXT SHRTWV EJECTS INTO THE CNTRL PLAINS. EVEN THO DYNAMICS PROGGED TO WEAKEN SAT NGT...WL KEEP THUNDER IN THE FCST DUE TO MODERATE INSTABILITY AND DEEP MSTR STILL IN PLACE. HEADED INTO THE EXTENDED...MDLS INITIALLY IN GOOD AGREEMENT WITH ROCKIES UPR TROF AND EAST COAST/EXTREME WRN ATLANTIC UPR RDG. PBLMS DVLP THEREAFTER AS GFS QUICKER TO LIFT TROF NE INTO THE NRN/CNTRL PLAINS WHILE ECMWF HOLDS TROF BACK. TEMPS WL CONT ABV NORMAL THRU EARLY NXT WEEK BEFORE A PATN CHG SENDS READINGS BACK TO NORMAL. BROAD SW FLOW REMAINS ACROSS THE MIDDLE OF THE COUNTRY THO TRYING TO PINPOINT WHERE BOUNDARIES WL BE DURING THE DAY IS DIFFICULT AT BEST. CANADIAN AND DGEX INDICATE THE WEAK FNTL BNDRY TO BE SITUATED ACROSS THE MIDWEST TOWARD THE WRN GREAT LKS. MSTR SHOULD BE IN PLACE THUS ANY BNDRY COULD SET OFF TSTMS WITH MODERATE INSTABILITY. PREFER TO KEEP THE WARM...MUGGY CONDITIONS GOING FOR SUNDAY WITH CHC POPS. THE ORIGINAL BNDRY LIKELY TO HANG UP SOMEWHERE OVR SRN WI OR NRN IL ON MON AS IT RUNS INTO THE INFLUENCE OF THE ERN U.S. UPR RDG. ROCKIES TROF IN THE MEANTIME PROGGED BY THE MAJORITY OF THE MDLS TO SHIFT INTO THE PLAINS. DUE TO THAT BNDRY STILL CLOSE BY...NE WI MAY SEE A CHC OF TSTMS REDEVELOP. THE UPR TROF TO MOV INTO THE NRN PLAINS/UPR MIDWEST ON TUE AND SWING A CDFNT THRU NE WI. TSTMS SHOULD ACCOMPANY THE FROPA WITH TEMPS A LITTLE COOLER DUE TO CLDS AND PCPN. MEAN FLOW STARTS TO TRANSITION TO A NEAR ZONAL FLOW AS UPR RDG SPREADS WWD ACROSS THE GULF COAST STATES. THE REMAINS OF THE UPR TROF/LOW FCST TO LINGER IN OUR VCNTY RIGHT THRU WED IF NOT INTO EARLY THU. UNTIL THIS FEATURE COMPLETELY LEAVES THE RGN... HAVE LEFT SML CHC OF SHWRS IN THE FCST. TEMPS BY THIS TIME EXPECTED TO COOL OFF TO AROUND NORMAL WITH LWR DEW POINTS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MG/KALLAS WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 9, 3:15 AM CDT, 16 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 315 AM CDT THU JUN 9 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 315 AM CDT THU JUN 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE SOUTHERN PART OF THE AREA LATE THIS AFTERNOON. THE CHANCE OF THUNDERSTORMS WILL GRADUALLY SPREAD NORTH OVERNIGHT. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY A WARM HUMID AIR MASS WILL BECOME ESTABLISHED ACROSS THE AREA AT LEAST THROUGH EARLY NEXT WEEK. THE WARM AND HUMID AIR WILL RESULT IN A CHANCE OF THUNDERSTORMS THROUGH THE PERIOD. BE SURE TO MONITOR LATER FORECASTS AND STATEMENTS WHICH WILL BE BETTER ABLE TO DEFINE THE TIMES AND LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-564-101100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 315 AM CDT THU JUN 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE SOUTHERN PART OF THE AREA LATE THIS AFTERNOON. THE CHANCE OF THUNDERSTORMS WILL GRADUALLY SPREAD NORTH OVERNIGHT. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY A WARM HUMID AIR MASS WILL BECOME ESTABLISHED ACROSS THE AREA AT LEAST THROUGH EARLY NEXT WEEK. THE WARM AND HUMID AIR WILL RESULT IN A CHANCE OF THUNDERSTORMS THROUGH THE PERIOD. BE SURE TO MONITOR LATER FORECASTS AND STATEMENTS WHICH WILL BE BETTER ABLE TO DEFINE THE TIMES AND LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE. SKOWRONSKI/KURIMSKI WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Jun 9, 7:08 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
708 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO 5 SE OSHKOSH 43.96N 88.48W
06/09/2005 WINNEBAGO WI LAW ENFORCEMENT
WATERSPOUT OVER LAKE WINNEBAGO
0652 PM TORNADO 8 ESE OSHKOSH 43.97N 88.40W
06/09/2005 WINNEBAGO WI PUBLIC
BOATER SAW WATERSPOUT LIFT OFF WATER SHORTLY AFTER 652
PM.
&&
JKLLocal storm report, Jun 9, 7:12 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
712 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL OSHKOSH 44.01N 88.55W
06/09/2005 0.75 INCH WINNEBAGO WI TRAINED SPOTTER
&&
JKLLocal storm report, Jun 9, 7:17 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
717 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TORNADO 4 NW STOCKBRIDGE 44.10N 88.36W
06/09/2005 CALUMET WI TRAINED SPOTTER
WATERSPOUT FORMED AGAIN ON LAKE WINNEBAGO MOVING
NORTHEAST.
&&
JKLLocal storm report, Jun 9, 7:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
734 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM FUNNEL CLOUD 3 SSW POTTER 44.07N 88.11W
06/09/2005 CALUMET WI FIRE DEPT/RESCUE
LOCATION APPROXIMATE.
&&
JKLSpecial weather statement, Jun 9, 7:45 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 745 PM CDT THU JUN 9 2005 WIZ039-040-049-050-100130- BROWN-KEWAUNEE-CALUMET-MANITOWOC- INCLUDING GREEN BAY...ALGOMA...CHILTON AND TWO RIVERS 745 PM CDT THU JUN 9 2005 ...SEVERE THUNDERSTORM THREAT FOR THE EASTERN FOX VALLEY... THUNDERSTORMS WILL CONTINUE TO SPREAD NORTHEAST THROUGH THE FOX VALLEY EARLY THIS EVENING. THE STRONGEST STORMS...WHICH ARE CAPABLE OF PRODUCING BRIEF TORNADO TOUCHDOWNS...STRAIGHT LINE WINDS TO 40 MPH...HAIL UP TO DIME SIZE AND TORRENTIAL RAIN...WILL IMPACT CALUMET...SOUTHEAST BROWN AND WESTERN MANITOWOC COUNTIES THROUGH 830 PM. IF YOU SPOT A FUNNEL CLOUD OR TORNADO...TAKE COVER IMMEDIATELY KIECKBUSCH WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 1:34 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 41 min |
| Jun 10, 1:40 PM CDT | Tornado Warning | GRB | Marathon | 50 min |
| Jun 10, 2:16 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 29 min |
| Jun 10, 2:27 PM CDT | Tornado Warning | GRB | Marathon | 59 min |
| Jun 10, 2:40 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Shawano | 65 min |
| Jun 10, 3:19 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 46 min |
| Jun 10, 3:31 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 61 min |
| Jun 10, 3:33 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade | 48 min |
| Jun 10, 3:43 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano | 62 min |
| Jun 10, 3:46 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 29 min |
| Jun 10, 4:00 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 60 min |
| Jun 10, 4:02 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 43 min |
| Jun 10, 4:19 PM CDT | Tornado Warning | GRB | Waupaca | 26 min |
| Jun 10, 4:24 PM CDT | Tornado Warning | GRB | Manitowoc | 35 min |
| Jun 10, 4:28 PM CDT | Tornado Warning | GRB | Shawano | 52 min |
| Jun 10, 4:44 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 46 min |
| Jun 10, 4:48 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Menominee, Oconto | 43 min |
| Jun 10, 5:21 PM CDT | Special Marine Warning | GRB | 84 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.